# SDR CALA2025121912251

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 72,033 hours, 31,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

NR 1 A/C PACK OVERHEAT WITH A BURNING ODOR OF WOOD OR PAPER, NO SMOKE VISABLE.  ODOR DISSIPATED WITH PACKS 1 & 2 OFF.  ACFT WAS NOT DEICED PRIOR TO DEPARTURE.  PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A, VERIFIED SOURCE OF ODOR AS NR 1 A/C PACK. PERFORMED VISUAL CHECK OF PACK 1 & RAM AIR INLET, NO DEFECTS NOTED. OPS PACK 1, &PACK BEGAN TO OVERHEAT AGAIN. RAN PACK 2 OFF OF APU TO CLEAR ECS SYS OF ANY POSSIBLE RESIDUAL ODORS. NO DEFECTS NOTED.  MEL 2152Y FOR PACK 1 INOP.
